# SDR CA030505007

- Difficulty date: May 5, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Aircraft time: 10,107 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Spar
- Part number: C6TP103927
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING CHANGE OVER TO FLOATS, CRACKS WERE OBSERVED UNDER THE FORWARD ATTACHMENT POINT. NEW SPAR MANUFACTURED. NO PARTS AVAILABLE FROM MANUFACTURE.
